# SDR DALA2016031802080

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU EXHAUST DUCT AT FUSELAGE SKIN.  EXHAUST DUCT APU AT FUSELAGE SKIN WAS REPAIRED, REWELDED IAW ER/A 473221-14 MA, REV ORIGINAL.
